# SDR 96UAL900242

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390UA
- Make and model: Boeing 737322
- Aircraft serial: 24665
- Engine: Ge CFM563B1
- System (JASC): 3350 · Emergency Lighting
- Part: Strip Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY ESCAPE LIGHT STRIP INOP.  REPLACED FAULTY LIGHT STRIP AND OPERATION NORMAL.
